JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 91
On the Hölder Continuity of Matrix Functions for Normal Matrices

    Authors: Thomas P. Wihler,  
    Keywords: Matrix functions, stability bounds, Hölder continuity.  
    Date Received: 28/10/09  
    Date Accepted: 08/10/09  
    Subject Codes:

15A45, 15A60.

    Editors: Fuzhen Zhang,  

In this note, we shall investigate the Hölder continuity of matrix functions applied to normal matrices provided that the underlying scalar function is Hölder continuous. Furthermore, a few examples will be given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login